The menisci of the lumbar zygapophysial joints

Engel R. and Bogduk N. (1982) The menisci of the lumbar zygapophysial joints. Journal of Anatomy, 135 4: 795-809.

Author Engel R.
Bogduk N.
Title The menisci of the lumbar zygapophysial joints
Journal name Journal of Anatomy   Check publisher's open access policy
ISSN 0021-8782
Publication date 1982-01-01
Sub-type Article (original research)
Open Access Status Not yet assessed
Volume 135
Issue 4
Start page 795
End page 809
Total pages 15
Subject 1101 Medical Biochemistry and Metabolomics
2702 Anatomy
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 50 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 13:44:42 EST by System User